# SDR K11A2016080172201

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 59,141 hours, 37,779 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Actuator Valve
- Part number: 56697
- Part serial: 3979
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ACFT WOULD NOT PRESSURIZE IN AUTO OR MANUAL.
